Research Repository

Adapted GLM gamma parameter estimates for drop size distributions

Brawn, Dan (2015) 'Adapted GLM gamma parameter estimates for drop size distributions.' Atmospheric Science Letters, 16 (3). 386 - 390. ISSN 1530-261X

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 18 May 2015 08:35
Last Modified: 16 Nov 2018 00:15
URI: http://repository.essex.ac.uk/id/eprint/13712

Actions (login required)

View Item View Item